# SDR SWAA2017101817185

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 17,934 hours, 7,694 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: CFM567B22G05
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL STEADILY DECREASED INFLIGHT.   R & R THE STARTER IAW MM.
